# SDR AALA20170220027

- Difficulty date: February 11, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N810AN
- Make and model: Boeing 787-8
- Aircraft serial: 40628
- Aircraft time: 6,006 hours, 621 cycles
- System (JASC): 2330 · Entertainment System
- Part: Cable
- Condition: Frayed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT 1A HANDHELD ENTERTAINMENT DEVICE CORD IS FRAYED AND SMELLS LIKE ELECTRICAL SMOKE. REPLACED SEAT 1A CRADLE IAW AMM 44-32-00. SYSTEM CHECKS NORMAL.
